# SDR 05FDEA03749

- Difficulty date: November 10, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,682 hours, 9,072 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1305
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PASSENGER TO FREIGHT COVERSION FOUND CRACK 1.20" LONG ON FRAME STA1305 BETWEEN LT 11 LT 12.  DURING PASSENGER TO FREIGHT CONVERSION: FOUND CRACK 1.2" LONG ON FRAME STA 1305 RT SIDE BETWEEN L11 TO L12.  TRIMOUT TIME CRACK WITH 0.5" RADIUS AND 2 REMAINING FASTENERS.  PERFORMED INSPECTION FOR CRACK, INSTALLED FILLER MT 7075T6, INSTALLED REPAIR STRAP MAT 7075T6 WITW THK .126" USING FASTENER HLT436-6 (APPROVAL BOEING).  PROTECT PER SRM 51-21-01.
